Young Carers of The Mix, we need you! Tell us about your experiences of our services and give yourself a chance to win £50 of Amazon vouchers.

Weird period

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
I know this will be a 'go to the doctors' thing, I will, I just want to see if any one else has had this.

History: Finished being on the injection for 3 months end of Oct. Got treated for Chlamydia mid Nov. The past month I have had weird period of about 1.5-2 weeks of light, liner, old blood stage, then a week break, then repeating the 2 week liner thing. I thought I'd leave it, may be my body getting back into system, but I think it's been too long now.

Thoughts?

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    I had a period sort of like that.. had my normal one then a week or so later really light darkish blood.
    I have also been treated for chlamydia- but that was in the summer so I don't know if it's anything to do with that. I would say that if it happens again go to your doctors.
    Xx
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Isn't chlamydia treatment just antibiotics? Doubt that would have had much affect.

    If I had to guess, I'd say it's more likely to do with your body withdrawing from the injection. That can throw your hormones about for a good while. If you're worried about it, I'd say see your doctor :)
Sign In or Register to comment.